Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Received pin shot on frozen shoulder. Having pain and limited motion. Cortizone shot. What is the next step?

I received a pin point shot into my left frozen shoulder w/ torn rotator cuff, 2 weeks ago. Much of the swelling went down, however I do have pain and limited motion. What is my next step? Since I had an MRI, the radiologist knew exactly where to put the needle. FRONT crease of shoulder. it was a cortizone shot, 3 times in, deeper and deeper and had medrol(?) in with the cortisone.
Thanks, Marianne O'Malley

Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms are likely to improve gradually after a cortisone shot in next 2-3 weeks. In case the pain and other symptoms persist then the surgical treatment needs to be considered.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor